Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I'm Always Late!!!
    avatar
    MariaNajaka posted:
    I have a dx of ADD and one of my many challenges is I'm always late! As long as I have been responsible for getting myself places, I have been late. I try to set several alarms on my phone as to when I need to get up; shower; get ready to leave and be out the door but now, I've adjusted to the alarms and turn 'em off or hit snooze. How do I change this after a gazillion years of doing it? I'm starting to get into trouble at work! Help!
    Reply
     
    avatar
    mpace1954 responded:
    Adderall is to help you stay concentrated on one thing at a time, so your mind isn't jumping from one thing to another and you can finish projects ect. Problem with that is, if you get concentrated on the wrong thing at the wrong time... well you see what I'm saying. You may need to speak with your doc about this being late problem. If your dose is too small, your mind will be like a shotgun blast, kinda all over the place and you wont get accomplished what you need to, too much and you will get "stuck" doing the wrong thing. This usually gets better after you've been on the Add for a while. You didnt mention how long you've been on the meds. The Dr. may want to adjust the dosage or sometimes just changing the time of day when you take your Rx. Sometimes keeping the mg. the same, taking 1/2 2xday or 1/3 3 times a day is all that is necessary. Get into a morning "get up and get out the door" routine. Good Luck.
     
    avatar
    ALC36 responded:
    I have the same problem! I've lost jobs from the tardiness. I just started back on vyvanse 70mg. due to financial reasons, I have no insurance and shire has a patient assistance program. I am going to talk to my md about possibly prescribing an immediate release adderall to take as soon as I wake up, my counselor recommended this and she specializes in ADD/ADHD. I understand completely the "late" issue as I have dealt with it my entire life, still working on it!
     
    avatar
    mattthecat replied to ALC36's response:
    bump


    Featuring Experts

    My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

    Helpful Tips

    Teaching Your Child to Swallow a PillExpert
    Many children (and adults) have difficulty swallowing pills. This often becomes critical as many long-acting medications can not be ... More
    Was this Helpful?
    10 of 11 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.